MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.5MM REAMER HEAD FOR RIA 2 STERILE; ACCESSORIES, ARTHROSCOPIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.5MM REAMER HEAD FOR RIA 2 STERILE; ACCESSORIES, ARTHROSCOPIC
Model Number 03.404.019S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: additional product code: hto.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent an unknown surgical procedure for unknown reason.While reaming the femur with a 10.5mm reamer irrigator aspirator (ria) 2 head, the head broke off and left the four tabs in the femur.Then opened a 11.5 head, and it broke the second or third in and out motion.The surgeon then passed regular reamer to size 11mm and completed the case with an additional 11.5mm ria 2 head.Case delayed by 40 minutes.The surgeon retrieve the 8 metal tabs that were left from broken heads.The procedure was completed successfully with a surgical delay of 40 minutes.There was no patient consequence.This complaint involves three (3) devices.This report is for (1)11.5mm reamer head for ria 2 sterile this report is 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12069615
Report Number2939274-2021-03245
Device Sequence Number4110545
Product Code HRX
UDI-Device Identifier10886982273970
UDI-Public(01)10886982273970
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.019S
Device Catalogue Number03.404.019S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date10/18/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0574-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.5MM REAMER HEAD FOR RIA 2 STERILE; DRIVE SHAFT FOR RIA 2 520MM
Patient Age17 YR